Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 27, 2015, 6:14 PM CDT for Russell County, Kansas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2015, 6:14 PM CDT (23:14 UTC)
- Expired
- Aug 27, 2015, 6:32 PM CDT
- In force
- 18 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Russell County, KS
The radar
The Grand Island radar (KUEX), 139 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -362 J/kg
- Mixed-layer LCL
- 2529 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WUUS53 KICT 272314
SVRICT
KSC167-272345-
/O.NEW.KICT.SV.W.0210.150827T2314Z-150827T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT THU AUG 27 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALDO...OR
15 MILES NORTH OF RUSSELL...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LUCAS...LURAY AND WALDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9848 3898 9848 3896 9887 3913 9889
3914 9867
TIME...MOT...LOC 2313Z 258DEG 18KT 3911 9879
HAIL...1.00IN
WIND...60MPH
$$
DARMOFAL2 follow-up statements
597
WWUS53 KICT 272325
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT THU AUG 27 2015
KSC167-272345-
/O.CON.KICT.SV.W.0210.000000T0000Z-150827T2345Z/
RUSSELL KS-
625 PM CDT THU AUG 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN RUSSELL COUNTY...
AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LURAY...OR 17
MILES NORTHEAST OF RUSSELL...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUCAS...LURAY AND WALDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 9848 3898 9848 3896 9887 3913 9889
3914 9867
TIME...MOT...LOC 2325Z 258DEG 18KT 3912 9871
HAIL...1.00IN
WIND...60MPH
$$
DARMOFAL559
WWUS53 KICT 272332
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT THU AUG 27 2015
KSC167-272341-
/O.CAN.KICT.SV.W.0210.000000T0000Z-150827T2345Z/
RUSSELL KS-
632 PM CDT THU AUG 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSSELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL LIKELY WITH THIS THUNDERSTORM.
LAT...LON 3913 9848 3898 9848 3896 9887 3913 9889
3914 9867
TIME...MOT...LOC 2330Z 258DEG 18KT 3915 9854
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:47 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 27, 2:47 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 247 PM CDT THU AUG 27 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 245 PM CDT THU AUG 27 2015 WESTWARD PROPAGATING OUTFLOW HAS ALLOWED LOW LEVEL FLOW TO REMAIN BACKED WHICH MAY PROVIDE SUFFICIENT CONVERGENCE FOR DEEP MOIST CONVECTION THIS AFTERNOON ACROSS MUCH OF CENTRAL AND PORTIONS OF SOUTH CENTRAL KS AS A SHORTWAVE TROUGH MOVES EASTWARD ACROSS THE REGION. STEEP MID LVL LAPSE RATES ON THE MOIST SIDE OF THE BOUNDARY MAY SUPPORT LARGE HAIL IN ADDITION TO HEAVY RAIN WITH THE STRONGEST UPDRAFTS. AS YOU MOVE FURTHER WEST...A MORE DEEPLY MIXED PBL MAY WOULD SUPPORT GUSTY WINDS WITH ANY STORMS THAT DEVELOP GIVEN TALL SKINNY CAPE PROFILES. THUNDERSTORM ACTIVITY IS EXPECTED TO SPREAD SLOWLY EASTWARD ACROSS KS AND NE TONIGHT AND ALTHOUGH THE MORE ROBUST LOW LVL MOISTURE TRANSPORT/MID LVL WAA AND LLJ CONVERGENCE WILL REMAIN NORTH OF THE FORECAST AREA...MAINTAINED HIGHER POPS ACROSS MUCH OF CENTRAL KS WHERE CONFIDENCE IN DEEP MOIST CONVECTION REMAINS HIGHER GIVEN MODERATE INSTABILITY COUPLED WITH 35 TO 40 KT OF 1-7KM BULK SHEAR. FURTHER SOUTH AND EAST...INCREASING CINH MAY PRECLUDE MORE WIDESPREAD ACTIVITY. STORMS MAY LINGER THROUGH THE DAY ON FRIDAY ACROSS SOUTH CENTRAL KANSAS GRADUALLY WORKING EASTWARD INTO SOUTHEAST KS LATE IN THE AFTERNOON AND CONTINUING INTO THE EVENING HOURS BEFORE MOVING EAST OF THE AREA. LIMITED INSOLATION AND A SUBTLE FROPA WILL KEEP HIGHS JUST BELOW CLIMATE NORMALS WITH MOST LOCATIONS REACHING THE MID 80S. WITH WEAKER CINH/SHEAR THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME ALTHOUGH SOME POCKETS OF HEAVY RAIN WILL REMAIN POSSIBLE. A DRY POST-FRONTAL REGIME IS ANTICIPATED ON SATURDAY-SUNDAY BEHIND THE DEPARTING UPPER TROUGH AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE AREA SUPPORTING HIGHS IN THE MID AND UPPER 80S ON SATURDAY. BY SUNDAY...RETURN FLOW IS PROGGED TO DEVELOP SUPPORTING HIGHS IN THE UPPER 80S/NEAR 90. .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 245 PM CDT THU AUG 27 2015 A PERSISTENCE TYPE FORECAST WILL PREVAIL THROUGH THE ENTIRE PERIOD AS AN ELONGATED MID-LEVEL RIDGE REMAINS PARKED ACROSS THE SOUTHERN/CENTRAL PLAINS TO THE GREAT LAKES DURING THE PERIOD. THIS WILL RESULT IN DRY WEATHER CONDITIONS AND SEASONABLY MILD TEMPERATURES WITH HIGHS IN THE LOW 90S AND LOWS IN THE UPPER 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1243 PM CDT THU AUG 27 2015 MAIN AVIATION CONCERN WILL BE CONVECTIVE TRENDS THROUGH THE NEXT 24 HOURS. STORMS CONTINUE OVER SE KS THIS AFTERNOON IN AN AREA OF STRONG ISENTROPIC LIFT IN THE 310-315K LAYER WITH THIS BAROCLINC ZONE REMAINING NEARLY STATIONARY OVER THE PAST SEVERAL HOURS. THIS ACTIVITY SHOULD SLOWLY COME TO AN END AS THE EVENING HOURS APPROACH WITH THE MAIN THREAT HEAVY RAINFALL. ATTENTION WILL THEN TURN TO OVERNIGHT STORM CHANCES ASSOCIATED WITH AN APPROACHING UPPER WAVE. THIS FEATURE IS EXPECTED TO SWING ACROSS NORTHERN KS/NEBRASKA AFTER 00Z. CONFIDENCE IN CONVECTIVE COVERAGE IS LOW WITH MUCH HIGHER CONFIDENCE NORTH OF THE FORECAST AREA. SO WHILE WE ARE CONFIDENT STORMS WILL DEVELOP AFTER 00Z ACROSS CENTRAL KS...NOT SURE HOW WIDESPREAD ACTIVITY WILL BE. SO WILL MAINLY JUST RUN WITH VCTS IN THE TAFS AT THIS TIME. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 85 65 87 / 30 30 10 10 HUTCHINSON 69 85 63 87 / 40 20 10 0 NEWTON 71 85 65 86 / 40 30 10 0 ELDORADO 70 86 65 85 / 30 30 20 10 WINFIELD-KWLD 71 86 66 88 / 20 30 20 10 RUSSELL 66 88 61 89 / 70 20 10 0 GREAT BEND 66 88 61 89 / 60 20 10 0 SALINA 70 87 62 87 / 60 20 10 0 MCPHERSON 69 85 63 86 / 50 20 10 0 COFFEYVILLE 70 87 66 88 / 10 20 40 10 CHANUTE 68 86 65 84 / 20 30 30 10 IOLA 68 85 65 84 / 20 30 30 10 PARSONS-KPPF 69 86 65 87 / 10 20 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 27, 3:52 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 352 PM CDT THU AUG 27 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 352 PM CDT THU AUG 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS OVER SOUTHEAST KANSAS PRODUCED AREAS OF FLOODING EARLIER IN THE DAY AND FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF SOUTHEAST KANSAS THIS EVENING. THUNDERSTORM CHANCES WILL INCREASE TONIGHT...PARTICULARLY ACROSS CENTRAL KANSAS...WHERE A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...HAIL OF DIME TO QUARTER SIZE AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY EVENING...ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...AND HAIL OF NICKEL TO QUARTER SIZE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Aug 27, 12:14 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM FLOOD 1 N CHANUTE 37.69N 95.46W
08/27/2015 NEOSHO KS COUNTY OFFICIAL
ELK ROAD NORTH OF CHANUTE BARRICADED DUE TO FLOODING.
1207 PM FLASH FLOOD 3 S INDEPENDENCE 37.19N 95.71W
08/27/2015 MONTGOMERY KS COUNTY OFFICIAL
WATER FLOWING OVER ROAD.
&&
JMRLocal storm report, Aug 27, 12:16 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1216 PM CDT THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM HEAVY RAIN 2 N IOLA 37.96N 95.41W
08/27/2015 M1.25 INCH ALLEN KS TRAINED SPOTTER
0640 AM FLOOD IOLA 37.93N 95.40W
08/27/2015 ALLEN KS EMERGENCY MNGR
HEAVY RAIN AND FLOODING AT USUAL FLOOD PRONE AREAS IN
IOLA.
0700 AM HEAVY RAIN HUMBOLDT 37.81N 95.44W
08/27/2015 M2.90 INCH ALLEN KS CO-OP OBSERVER
0705 AM HAIL HUMBOLDT 37.81N 95.44W
08/27/2015 E0.75 INCH ALLEN KS LAW ENFORCEMENT
0720 AM HEAVY RAIN 5 W IOLA 37.93N 95.49W
08/27/2015 U0.00 INCH ALLEN KS LAW ENFORCEMENT
HEAVY RAIN AND ZERO VISIBILITY WEST OF IOLA ON HIGHWAY
54.
0730 AM HEAVY RAIN 2 ESE PETROLIA 37.74N 95.44W
08/27/2015 M1.99 INCH ALLEN KS OFFICIAL NWS OBS
MEASURED FROM AUTOMATED USARMY-COE GAUGE.
0738 AM HAIL 3 S CHANUTE 37.63N 95.46W
08/27/2015 M0.25 INCH NEOSHO KS TRAINED SPOTTER
MODERATE TO HEAVY RAINFALL ALSO REPORTED.
0743 AM HAIL CHERRYVALE 37.27N 95.55W
08/27/2015 M0.25 INCH MONTGOMERY KS TRAINED SPOTTER
0755 AM HAIL 5 ESE ALTOONA 37.49N 95.58W
08/27/2015 M1.00 INCH WILSON KS TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL.
0800 AM HEAVY RAIN 1 W IOLA 37.93N 95.42W
08/27/2015 M3.85 INCH ALLEN KS CO-OP OBSERVER
0810 AM HAIL CHANUTE 37.67N 95.46W
08/27/2015 M0.50 INCH NEOSHO KS COUNTY OFFICIAL
PEA TO MARBLE SIZE HAIL FALLING.
0816 AM FLOOD HUMBOLDT 37.81N 95.44W
08/27/2015 ALLEN KS COUNTY OFFICIAL
STANDING WATER IN STREETS ACROSS HUMBOLDT.
0816 AM FLOOD IOLA 37.93N 95.40W
08/27/2015 ALLEN KS COUNTY OFFICIAL
STANDING WATER IN STREETS ACROSS IOLA.
1008 AM HAIL INDEPENDENCE 37.23N 95.71W
08/27/2015 E0.88 INCH MONTGOMERY KS LAW ENFORCEMENT
1207 PM FLOOD 1 N CHANUTE 37.69N 95.46W
08/27/2015 NEOSHO KS COUNTY OFFICIAL
ELK ROAD NORTH OF CHANUTE BARRICADED DUE TO FLOODING.
1207 PM FLASH FLOOD 3 S INDEPENDENCE 37.19N 95.71W
08/27/2015 MONTGOMERY KS COUNTY OFFICIAL
WATER FLOWING OVER ROAD.
&&
JMRSpecial weather statement, Aug 27, 5:25 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 525 PM CDT THU AUG 27 2015 KSZ032-272300- RUSSELL KS- 525 PM CDT THU AUG 27 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 600 PM CDT * AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF GORHAM...OR 15 MILES NORTHWEST OF RUSSELL...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PARADISE AND WALDO. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3913 9904 3913 9872 3896 9879 3895 9904 TIME...MOT...LOC 2223Z 247DEG 20KT 3904 9907 DARMOFAL
Local storm report, Aug 27, 5:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 2 SW PARADISE 39.09N 98.94W
08/27/2015 E0.75 INCH RUSSELL KS LAW ENFORCEMENT
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 5:13 AM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Aug 27, 5:20 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 55 min |
| Aug 27, 6:10 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 65 min |
| Aug 27, 6:40 AM CDT | Areal Flood Warning | ICT | Allen | 12 hr |
| Aug 27, 7:01 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 31 min |
| Aug 27, 7:51 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 11 hr |
| Aug 27, 8:24 AM CDT | Special Weather Statement | ICT | Wilson | 36 min |
| Aug 27, 8:57 AM CDT | Special Weather Statement | ICT | Neosho | 33 min |
| Aug 27, 9:11 AM CDT | Special Weather Statement | ICT | Montgomery | 34 min |
| Aug 27, 9:39 AM CDT | Special Weather Statement | ICT | Allen | 36 min |
| Aug 27, 9:50 AM CDT | Special Weather Statement | ICT | Montgomery | 25 min |
| Aug 27, 10:01 AM CDT | Areal Flood Warning | ICT | Montgomery | 6 hr |
| Aug 27, 10:21 AM CDT | Special Weather Statement | ICT | Montgomery | 24 min |
| Aug 27, 10:42 AM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| Aug 27, 10:59 AM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| Aug 27, 11:09 AM CDT | Special Weather Statement | ICT | Montgomery | 21 min |
| Aug 27, 5:25 PM CDT | Special Weather Statement | ICT | Russell | 35 min |
| Aug 27, 5:37 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 38 min |
| Aug 27, 6:35 PM CDT | Special Weather Statement | ICT | Lincoln | 25 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.